# SDR DXTR2014070901

- Difficulty date: June 29, 2014
- Submitted: July 9, 2014
- Operation: General aviation
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 4,340 hours, 3,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65112358
- Condition: Dented
- Location: Zone 100
- Part time: 4,340 hours, 3,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS IN FUSELAGE SKIN INBD AND FWD OF LT LOWER WING AND CRACK AT DOME NUT. ONE AT BS 254.35, PROTRUDING OUT 0.025" DEEP, 0.35" LONG, 0.20" WIDE, AND THE OTHER AT BS 257.85 DENTED INWARD, 0.025" DEEP, 1.4" LONG, 1.45" WIDE.  REPAIR IAW ERO-588981.
